# SDR ARWA980102

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 5757519501
- Condition: Missing
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT, FOUND NR 4 ENGINE OUTBOARD AFT  COWL MISSING.  REMOVED AND REPLACED NR 4 OUTBOARD COWLING FOR A NEW ONE IAW 71-00-00.  ALSO INSPECTED NR 4 ENGINE AND OUTBOARD RIGHT WING, NO DAMAGE NOTED.
